Crossref journal-article
World Scientific Pub Co Pte Lt
International Journal of Modern Physics B (219)
Abstract

We introduce a model with conserved dynamics, where nearest neighbor pairs of spins ↑↓ (↓↑) can exchange to assume the configuration ↓↑ (↑↓), with rate β(α), through energy decreasing moves only. We report exact solution for the case when one of the rates, α or β, is zero. The irreversibility of such zero-temperature dynamics results in strong dependence on the initial conditions. Domain wall arguments suggest that for more general, finite-temperature models with steady states the dynamical critical exponent for the anisotropic spin exchange is different from the isotropic value.

Bibliography

CADILHE, A. M. R., & PRIVMAN, V. (1996). EXACT SOLUTION OF AN IRREVERSIBLE ONE-DIMENSIONAL MODEL WITH FULLY BIASED SPIN EXCHANGES. International Journal of Modern Physics B, 10(25), 3451–3459.

Authors 2
  1. ANTÓNIO M.R. CADILHE (first)
  2. VLADIMIR PRIVMAN (additional)
References 0 Referenced 2

None

Dates
Type When
Created 20 years, 10 months ago (Oct. 12, 2004, 3:05 a.m.)
Deposited 6 years ago (Aug. 7, 2019, 7:38 a.m.)
Indexed 2 years, 2 months ago (June 26, 2023, 5:16 a.m.)
Issued 28 years, 9 months ago (Nov. 15, 1996)
Published 28 years, 9 months ago (Nov. 15, 1996)
Published Online 13 years, 7 months ago (Jan. 25, 2012)
Published Print 28 years, 9 months ago (Nov. 15, 1996)
Funders 0

None

@article{CADILHE_1996, title={EXACT SOLUTION OF AN IRREVERSIBLE ONE-DIMENSIONAL MODEL WITH FULLY BIASED SPIN EXCHANGES}, volume={10}, ISSN={1793-6578}, url={http://dx.doi.org/10.1142/s0217979296001847}, DOI={10.1142/s0217979296001847}, number={25}, journal={International Journal of Modern Physics B}, publisher={World Scientific Pub Co Pte Lt}, author={CADILHE, ANTÓNIO M.R. and PRIVMAN, VLADIMIR}, year={1996}, month=nov, pages={3451–3459} }